Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of vaginal stiches

Premium Questions

doctor1 MD

. Then at age 30, I was pregnant and the OB/GYN prescribed a vaginal suppository because Trichomonas ...

doctor1 MD

caused side effects such as vaginal burning and external irritations on my hands. Six months ago my doctor prescribed Premarin because of vaginal dryness and pain. Premarin and Estrace creams seem to cause ...

doctor1 MD

started taking it..but I thought it's normal side effect after taking the pill. however for the two times I had intercourse I experienced vaginal bleeding(my skin is dry too)..plz help..m really tensed.. ...

doctor1 MD

around the vagins.so should I take I pill or not?I terminate my first pregnency before 1 yr by abortion pill.so I pill is safe.is there any side effects of I pill.my next period date is 13 the nov 2015. ...

doctor1 MD

since taking aldara creme last fall i have had numerous odd symptoms - stomach discomfort , dry membranes, heightened allergic reactions, vaginal/ bladder burning, burning mouth when eating ...

Public Forum Discussions

doctor1 MD

to be healed stitching vegina after birth? e.g. week, months, year etc. is stiches in vegina after birth ...

doctor1 MD

I have had a hysterectomy, does that affect my bladder, location, is it at the end of my vaginal canal? Recently heard some women can feel their bladders in their vaginal canal I thought the vaginal ...

doctor1 MD

I am 27 I butjust delivered 8 days back normal delivery . but I am complaining of thrombosed extranal hemorroid ,my doctor describe for me DAFLON and I become better ,but per vaginal bleeding become ...

doctor1 MD

I don t have too many medication side effects. The one I am concerned about is: Taking Estrogen for itching and slight irritation of vaginal area. What could I take other that estrogen even though my ...

doctor1 MD

I was prescribed Yuvafem for vaginal dryness and I am concerned about the side effects. I don t have a bleeding disorder, but I do have ulcerative colitis and take a daily maintenance dose ...

doctor1 MD

i inserted 3 misoporstols vaginally yesterday 7-16-2014 at 7pm..by 11:25pm i was bleeding and cramping ..by today 7-17-2014 i am bleeding brown and it kind of stinks does this mean it worked i am ...

doctor1 MD

high blood pressure and she wants me to stop the low dosage pill. What will the side effects be? I haven t had a period in years, and she observed in an vaginal ultrasound that my overies have gotten ...

doctor1 MD

I have been tested positive for herpes II approximately 5 months ago. Over the last couple of days I have seen a pimple appear by the rectum and a couple more close to my vaginal entrance. I am ...

doctor1 MD

hi i ve had a hystertomy a few years ago and i truly regret it,i m 48 and i m having vaginal dryness.and i was recently prescribed vaginal premarin cream.what s the different between the cream ...

doctor1 MD

in my mouth, which I know is a normal side effect. I ve also noticed in the last day or two that my vaginal odor has changed. I don t have any signs of a yeast infection. My discharge appears normal ...

Mobile Questions and Answers

doctor1 MD

Nothing will happen. It will get absorbed. No side effects.

doctor1 MD

You may get ulcers and itching and redness. Hit thanks if you like my answer.

doctor1 MD

It is a side effect of the I pill mostly. Please take a pregnancy test anyways.